# SDR UIEA2022051400469

- Difficulty date: May 14, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767-300
- Aircraft serial: 25864
- Aircraft time: 94,496 hours, 24,095 cycles
- Engine: Ge CF680
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Installed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE #1  REINSTALL  ALL  ENGINE  COWLS  DUE TO ENGINE  CHANGE  CANCELATION. INSTALL INLET COWL ON ENGINE #1 AS PER B767-300 AMM 71-11-01. INSTALLED FAN COWL ( LEFT RIGHT ) ON ENGINE # AS PER B767-300 AMM 71-11-04. INSTALLED LEFT AND RIGHT CORE COWLS ON ENGINE #1 AS PER B767-300 AMM 71-11-06
